The most likely culprit is postnasal drainage from allergies. I was on Symbicort at one time which caused phlegm in my throat and hoarseness. I am allergic to grass and, unfortunately, grass pollen starts in the early spring and continues until the first frost. so I have hoarseness all spring and summer. The only time it does not bother is at night when I sleep with my air conditioner running.
I live in NC where the pollen is bad. That could account for some of the problem.
@A MyCOPDTeam Member - From my own personal experience, I believe that it's a result of the pollen count and how much time I spend outside on any given day that it's high. Could this be the case?
I do, I think it is Advair and spiriva. I rinse my mouth good afterwards and still have problems.
My voice has changed completely, I talk like I am loosing my voice, I think they damaged my vocal cords when I was being intubated - not their fault it was an emergency and they told me they had a lot of trouble getting it in. Its is a real pain however, People sometimes cant understand me especially on the phone and are always asking what? Having to repeat myself just makes it worse. I cant yell at all, l had my dog trained to come to a whistle because I cant call for him anymore
We never share your personal information with anyone.